[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Re: What was the conclusion? High after site change?

<<4p.m.     b.g.     98    1 hour off the pump for shower and site change
5p.m.     b.g.    176    bolused .5 to replace missing basal as I calculated 
6:30 pm b.g.     246   bolus 2.5 (this is what I would use with syringe)
7:15 pm b.g.     246>>

     For the first few months after starting on the pump, my daughter went 
high after site changes.  I did follow all the tips that were offered, to no 
avail.  Then suddenly the highs after site changes stopped and now she is 
more sensitive to the insulin for the first 8 hours or so after a new site is 
put in.  I figured that the highs were due to stress--although with the Quick 
sets, site changes can be pretty fast and not painful, they were still 
stressful for her.  Just something for you to keep in mind, if all other 
reasons can be ruled out.  
     You can make yourself crazy if you try to find a reason for 
everything--at least that is true with our child.  
Barbara, Mum of Claire 7
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml